# SDR 05FDEA03941

- Difficulty date: November 22, 2005
- Submitted: November 23, 2005
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 37,578 hours, 28,022 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT AT STA BS 1012 AT LBL 29 HAS CORROSION ON SKIN.  REMOVED EXISTING REPAIR AND DAMAGED SKIN IAW B727 SRM 53-30-3 FIGURE 3A.  FABRICATED NEW REPAIR IAW B727 SRM 53-30-3 FIGURE 3A.  ALODINED AND PRIMED IAW B727 SRM 51-10-2; AND INSTALLED NEW REPAIR IAW B727 SRM 53-30-3 FIGURE 3A.  THIS IS A MAJOR REPAIR.  REFERENCE FEDEX NR N00434, SIGNED BY TIMCO MECH NR 6709 AND QC298.
